# SDR DHL2003747512

- Difficulty date: May 13, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 54,720 hours, 29,893 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING "C" CHECK,  N/R 53655, CABIN INTERIOR AT BS 560 DENT AND CRACK BTW. ST. 16R-17R.   REMOVED FASTENERS FOR ACCESS IAW B-727 SRM 51-30-2.  CUT OUT DAMAGED AREAS DIMENSIONS 1 X 1 INCH IAW B-727 SRM 51-40-3 FIG. 1.  FABRICATED ANGLE REPAIR USING 7075-T6 .063 P.O. 9912475 DIMENSIONS 8 X 6 INCHES IAW B-727 SRM 51-40-3 FIG. 1.  ALODINED AND PRIMED ALL REPAIR PARTS I.A.W. B-727 SRM 51-10-2.  INSTALLED FRAME REPAIR IAW B-727 SRM 51-40-3 FIG. 1.
